# SDR DALA12008473249

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 59,950 hours, 26,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1156, CREW REPORTED EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED BATTERY PACK AND FUNCTIONAL CHECKED NORMAL.
